MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALTATRACK GUIDEWIRE; WIRE, GUIDE, CATHETER

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. ALTATRACK GUIDEWIRE; WIRE, GUIDE, CATHETER
Model Number 884838070974
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This case was reviewed and investigated according to the manufacturer¿s policy.Date of birth not available.Not applicable for this device.Implant & explant date: not applicable for this device.Report source: study name - learn registry.The altatrack guidewire was not returned to the manufacturer for evaluation, thus no returned product investigation was performed.Recall: (if recall number is given) & correction/removal rpt number: (recall numbers:): do not apply to this submission.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
It was reported that during a peripheral therapeutic procedure, a altatrack berenstein catheter was loaded over an altatrack guidewire.While cannulating in the left renal artery, a dissection occurred.The lesion was wired with an 0.014" non-manufacturer's's support wire and covered with a stent.There was no device malfunction reported.This adverse event is being submitted because a dissection occurred and required stent placement.
 
Additional Manufacturer Narrative
Block b5: the second dissection was found during periodic review of the learn registry database.
 
Event or Problem Description
Additional information received on 16nov2022: a second dissection covered by a stent was noted in the left renal artery accessory, related to the same altatrack device from the initial report.

Brand Name
ALTATRACK GUIDEWIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
katarzyna feliksik
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key15677316
Report Number3003768277-2022-10502
Device Sequence Number6421760
Product Code DQX
UDI-Device Identifier00884838070974
UDI-Public(01)00884838070974(17)220506(10)6418856
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K201081
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/14/2022
Report Date (Section F) 12/14/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/06/2022
Device Model Number884838070974
Device Catalogue Number432207013481
Device Lot Number6418856
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/21/2022
Device Age7 MO
Event Location Hospital
Date Report to Manufacturer12/14/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer11/16/2022
Initial Report FDA Received Date10/26/2022
Supplement Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC: TOURGUIDE INTRODUCER SHEATH, SIZE UNK; PHILIPS: ALTATRACK 5.5F BRN CATHETER
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Patient Weight87 KG
Patient EthnicityNon Hispanic
Patient RaceWhite
Date Report Sent to FDA12/14/2022